# SDR SWIA202053238

- Difficulty date: August 12, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA-DENT ON THE LT FUSELAGE SKIN UNDER THE CARGO DOOR SCUFF PLATE 4.0" FORWARD OF FS 621.00.  COMPLIED WITH TEMPORARY REPAIR, PER REO.  PERMANENT REPAIR WITHIN 3200 FLIGHT HOURS DUE BY TAT 39,760.00, PART NUMBER: -, SERIAL NUMBER: 7889, POSITION.  C-CHECK RO 10/13/2020.   REPAIRED DENT ON LT FUSELAGE SKIN UNDER THE CARGO DOOR SCUFF PLATE, IAW MHIRJ REO.   COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE, REFERENCE CONTINUATION FOR WORK PERFORMED.
